# SDR UIEA2018062001211

- Difficulty date: June 19, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 112,037 hours, 18,591 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Part serial: 71992564
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT CARGO FIRE DET ON FINAL APPROACH. REMOVED AND REPLACED DETECTORS 28A, 28B, REF AMM 26-16-01, OPS CHECK GOOD. C/W IAI SUPPLEMENT, FIRE DETECTION OPS TEST PASSED IAW AMM 26-10-00.
